# SDR UPS06846246

- Difficulty date: February 22, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012233
- Part serial: 323
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT BATTERY DEAD.  FOUND DURING PRE-DEPARTURE CHECK.  REPLACED PER MM 33-50-01-2, CHECKS OK.
